Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

112 Publications


2003 | Journal Article | IST-REx-ID: 2637
Structural involvement of the glutamatergic presynaptic boutons in a transgenic mouse model expressing early onset amyloid pathology
K. Bell, G.J. De Kort, S. Steggerda, R. Shigemoto, A. Ribeiro Da Silva, A. Cuello, Neuroscience Letters 353 (2003) 143–147.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 2784
Magnetohydrodynamic damping of convective flows in molten gallium
B. Hof, A. Juel, T. Mullin, Journal of Fluid Mechanics 482 (2003) 163–179.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 2785
Scaling of the turbulence transition threshold in a pipe
B. Hof, A. Juel, T. Mullin, Physical Review Letters 91 (2003) 244502/1-244502/4.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 847
Impact of selection, mutation rate and genetic drift on human genetic variation
S. Sunyaev, F. Kondrashov, P. Bork, V. Ramensky, Human Molecular Genetics 12 (2003) 3325–3330.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 8519
The existential Hilbert 16-th problem and an estimate for cyclicity of elementary polycycles
V. Kaloshin, Inventiones Mathematicae 151 (2003) 451–512.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 876 View | DOI
 

2003 | Journal Article | IST-REx-ID: 1959 View | DOI
 

2003 | Journal Article | IST-REx-ID: 1960
A role for native lipids in the stabilization and two dimensional crystallization of the Escherichia coli NADH ubiquinone oxidoreductase (complex I)
L.A. Sazanov, J. Carroll, P. Holt, L. Toime, I. Fearnley, Journal of Biological Chemistry 278 (2003) 19483–19491.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Counting rational points on cubic and quartic surfaces
T.D. Browning, Acta Arithmetica 108 (2003) 275–295.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
A note on the distribution of rational points on threefolds
T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 33–39.
View | DOI
 

Filters and Search Terms

year=2003

Search

Filter Publications